# SDR MT9A00000008

- Difficulty date: April 10, 2008
- Submitted: July 7, 2008
- Operation: Air carrier
- Aircraft: N9505B
- Make and model: Cessna 208B
- Aircraft serial: 208B0085
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bearing
- Part number: MS276404
- Condition: Frozen
- Location: Bellcrank
- Component: Bellcrank
- Component part number: 26222671
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BOLT WAS FROZEN TO THE BUSHING SLEEVE. THIS PREVENTED THE BOLT FROM ROTATING INSIDE THE BUSHINGS.  (K)
